# SDR SIMA201022804

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 25,300 hours, 24,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564275001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 70 ON THE RIGHT BETWEEN STRINGER 12 RIGHT AND 13 RIGHT TO HAVE A CRACK .5 INCH LONG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 70 ON THE RIGHT BETWEEN STRINGER 12 RIGHT AND 13 RIGHT IAW EO EM-53MR-1619.  THE AIRCRAFT WAS RETURNED TO SERVICE.
